# SDR HALA20231013223

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 42,189 hours, 6,706 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 44,598 hours, 6,943 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS-ON ENGINE #1 FOUND #5 COMPRESSOR BLADE WITH A DENT PER TASK CARD 330-723100-R1-1-1. IT IS OUT OF LIMITS. REPLACED #5 LP COMPRESSOR ROTOR BLADE WITH SIMILAR WEIGHT BLADE REF AMM 72-31-41. IDLE CHECKS GOOD, NO DEFECTS NOTED. OK FOR SERVICE.
